# SDR UPS06847595

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA EMERGENCY EXIT/DISARM LIGHT INOP.  RELAMPED, OPS CHECKED GOOD.
